Global Research | Dr. William Makis
Every parent should have this information in their legal files.
These are COVID-19 vaccine side effects in children that should never have been given these toxic pharmaceutical products.
Not safe or effective.
Fishers, IN – 10 year old girl Arianna developed CRPS (Complex Regional Pain Syndrome) within 24 hours of COVID-19 booster shot in Jan. 2023 (click here)
Her aunt said that Siu’s organs have recovered and are functioning again, but the nerves for her legs will take more time to recover and she will be wheelchair-bound until her muscles gain strength again.
Thailand – 7 year old girl Pimpakarn Khotphakdi developed dark purple spots on her skin and began oozing blood from her eyes and skin 2 weeks after Pfizer COVID-19 mRNA vaccine, April 2022 (click here)
Bongara, Peru – 8 year old boy Richard Jeferson Bustamante Bautista got Stevens-Johnson Syndrome after 2nd Pfizer mRNA dose on Feb. 21, 2022 (click here)
Sao Paolo, Brazil – 10 year old Luisa Petenuci suffered cardiac arrest 12 hours after her 1st Pfizer COVID-19 mRNA vaccine on Jan. 18, 2022 (click here)
Minnesota – 6 year old boy Milo Edberg developed myocarditis after Pfizer COVID-19 vaccine on Dec. 10, 2021. He remained intubated for a month and a half (click here)
Pennsylvania – 8 year old Harper Gewin had a stroke and brain hemorrhaging 7 days following Pfizer mRNA jab (Nov. 2021) (click here)
Thailand – 12 year old girl developed “Toxic epidermal necrolysis” after 1st dose of Pfizer COVID-19 mRNA jab, published November 2021 (click here)
San Diego, CA – 12 year old boy developed “Eosinophilic cellulitis” one day after 2nd dose of Pfizer COVID-19 mRNA jab, Jan. 2022 (click here)
Florida – 10 year old girl developed Acute disseminated encephalomyelitis with autoimmune brain lesions after 2nd Pfizer COVID-19 mRNA jab, July 2022 (click here)
China – 11 year old girl developed MIS-C after inactivated COVID-19 vaccine, Feb. 2023 (click here)
Saudi Arabia – 12 year old boy developed multisystem inflammatory syndrome (MIS-C) following 2 doses of Moderna mRNA vaccine, March 2022 (click here)
South Korea – 12 year old boy developed acute kidney injury after 2nd dose of Pfizer COVID-19 mRNA vaccine, Jan. 2022 (click here)
VAERS ID: 2187799 – 10 yo boy (New Jersey) (March 2022)
44 days after 1st dose of Pfizer, he starts having what has become an almost daily “episode” that would be described as a panic attack with hallucinations. He becomes very disoriented, stating that images appear and words sound very fast to him. After episode is over, he is able to articulate what he experienced. This is completely out of character for him, he is very social, good student and athlete.
VAERS ID: 2163473 – 8 yo girl (Virginia) (Feb 2022)
40 days after 1st Pfizer dose, girl changed mentally. Appears to have seizure but it’s not a seizure. She cannot respond during these episodes and began to see and hear things that aren’t there. Happens over and over, has 5 emergency visits.
A month later she is still undiagnosed and having memory loss, regression, delirium in waves. Unaware of age, year of birth, season, counting 1 to 10. Before 1st Pfizer dose, she had no neurological troubles, she was a straight A student who was bright and happy. She has lost memory and regressed. Woke up a different person who became unable to be touched or consoled. Permanently disabled.
VAERS ID: 2018697 – 9 yo boy (New Jersey) (Dec 2021)
One day after 1st Pfizer dose, he had a severe headache for 2 days. Could barely speak, not really talking and not really responding. Had hallucinations and Alice in Wonderland Syndrome. Everything looked small. Has not recovered.
VAERS ID: 2014388 – 8 year old girl (Illinois) developed vaginal bleeding 9 days after Pfizer on Dec. 12, 2021
VAERS ID: 2002198 – 11 year old boy (California) – developed persistent tremors in arms and legs after 1st Pfizer mRNA jab (Dec. 2021)
VAERS ID: 1976737 – 5 year old girl (Tennessee) 24 hr after 1st Pfizer mRNA jab developed seizures, behavior changes, motor tics (Dec. 2021)
Australia TGA 698578 – 8 year old girl had pericarditis after Pfizer mRNA jab (Jan. 21, 2022)
Australia TGA 697752 – 10 year old boy had myocarditis and pericarditis after Pfizer mRNA jab (Jan. 20, 2022)
Australia TGA 697518 – 8 year old boy suffered swelling to: scrotum, face, lips, eyes, rash, chest pain (Jan. 20, 2022)
Australia TGA 755787 – 6 year old girl developed Pericarditis after Moderna vaccine (Oct. 21, 2022)
Australia TGA 767774 – 5 year old girl developed vaginal hemorrhage after Pfizer vaccine (Feb. 28, 2023)
Original Article: https://www.globalresearch.ca/children-5-12-years-old-who-were-injured-or-permanently-disabled-by-pfizer-or-moderna-covid-19-mrna-vaccines-25-horror-stories-every-parent-should-have-their-legal-files/5818346